# SDR RAIA00107009

- Difficulty date: July 13, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- Aircraft time: 28,093 hours, 28,180 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 31518
- Part serial: 00890105
- Condition: Failed
- Component: Axle
- Component part number: D572592
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

7003-STL-DURING TAKEOFF TO CLIMB, THE LEFT MAIN LANDING GEAR OUTBOARD WHEEL ASSEMBLY DEPARTED THE AIRCRAFT. THE AIRCRAFT LANDED WITHOUT INCEDENT. MAINTENANCE INSPECTED THE LEFT MAIN LANDING GEAR AND AXLE ASSEMBLY. MAINTENANCE REPLACED THE LEFT MAIN LANDING GEAR AXLE ASSEMBLY, LEFT MAIN OUTBOARD BRAKE ASSEMBLY AND LEFT MAIN OUTBOARD LANDING GEAR WHEEL. INVESTIGATION IS ONGOING TO DETERMINE CAUSES.
